We are Macmillan. Cancer Support
My partner is due to finish his first cycle of radiotherapy and Avastin shots in a couple of days. He is scheduled in for his second cycle in January and will be on Avastin tablets etc over Christmas. I was just wondering if anyone could give me an idea of what to expect during this time: -will he still have bad mood swings? Will he still feel less sick? etc?
Hello Sarah. I wish that I could be of some help here but my treatment for floor of mouth cancer involved only one lot of radiotherapy ....... twenty fractions over four weeks, so I can't reallly advise. Why don't you try calling the free Macmillan Support Line on 0808 808 0000 and speak to one of the specialist nurses ...... they are open Mon - Fri between 8.00am - 9.00pm as they may be able to give you some information.
I hope that your partner gets through his next treatment with less unpleasant side effects, take care and best wishes.
PS I have noticed that you may be using your real name as a login name which could possibly put your privacy at risk as everything you type can be seen by all. If you would like to change this ( say leaving your surname off ) then email Admin firstname.lastname@example.org and they can easily do this for you.
Find out more about the Community Champions
Download free Macmillan booklets
Sorry Sarah, can't help with your question of what to expect, my hubby has nearly finished 33 fractions of rt, with bookend chemotherapy, but intravenous only, no tablets.
Just wanted to send you a hug really xx
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?